# SDR HEEA0012719

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N53119
- Make and model: Bell 206L-3
- Aircraft serial: 51575
- Engine: Allsn 250C30P
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 25490925
- Condition: Malfunction
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CONTROL DEFECTIVE.  FOUR REMOVALS FOR STARTING PROBLEMS.  1 EACH LIGHT OFF TEMP. TOO HIGH, COULD NOT ADJUST.  3 EACH REMOVALS FOR HANG STARTS AT 35% TO 40%, COULD NOT ADJUST. SENT TO ALLIED SIGNAL BENDIX WEST COAST FOR WARRANTY REPAIR.
